On uniqueness in the extended selberg class of dirichlet series

Haseo Ki, Bao Qin Li

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We will show that two functions in the extended Selberg class satisfying the same functional equation must be identically equal if they have sufficiently many common zeros.

Original languageEnglish
Pages (from-to)4169-4173
Number of pages5
JournalProceedings of the American Mathematical Society
Volume141
Issue number12
DOIs
Publication statusPublished - 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On uniqueness in the extended selberg class of dirichlet series'. Together they form a unique fingerprint.

  • Cite this